# SDR 2011F00002

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: General aviation
- Aircraft: N737SW
- Make and model: Beech 18S
- Aircraft serial: BA402
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Brace
- Part number: 404188446
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT, REPORTED A NORMAL LANDING.  TAPPED ON BRAKES, RT MLG COLLAPSED.  ACFT REMOVED FROM ACTIVE RUNWAY.   SECURED & INSPECTED RT MLG. INSPECTION REVEALED FAILURE DUE TO BROKEN DRAG BRACE.  DRAG BRACE BROKE APPROX 3 " FROM BOTTOM HINGE WHERE IT ATTACHES TO RT STRUT.  IT APPEARS DRAG BRACE DEVELOPED AN INTERNAL CRACK WHICH CAUSED STRUCTURE OF DRAG BRACE TO WEAKEN CAUSING GEAR TO COLLAPSE.  BOTTOM HINGE GREASE FITTING LOOSE. HINGE BUSHING FROZEN IN-PLACE & SHOWED SIGNS OF CORROSION ON INSIDE WALLS OF BUSHING.  BUSHING BOLT WORN DUE TO SPINNING IN BUSHING.  TOP HINGE BUSHING HAD MINOR SCORING CORROSION INSIDE WALLS OF BUSHING.  DRAG BRACE TUBE SHOWS SIGNS OF CORROSION INSIDE WALLS OF TUBE.
